# SDR YENA2018100970570

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 40349 AFT CARGO COMP FR 60 - FR 62 STR 38R AT BULK CARGO DOOR SILL. HAS CORROSION AT FASTENER HOLES 4 EA; REF NR 40349 REMOVED AND REPLACED BULK CARGO DOOR SILL IAW SRM 53-41-49-300-002. AT FR 60 + 1 BEYOND LIMITS ON REO -L21460/ EC A18-529-01.
